# SDR 08FDEA04870

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520827135
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE CORROSION AT STA 600 RBL 51 "I" FRAME BOTTOM FLANGE.  REPAIRED FRAME IAW EA 7-5310-123811 SEE JPF FOR PARTIAL WORK ACCOMPLISHED, REPAIR CLASSIFIED AS MAJOR.
